Lotemp/Lotemp Kids

Lotemp/Lotemp Kids Description

paracetamol

Manufacturer:

Biolab

Distributor:

Biopharm
Full Prescribing Info
Description
Lotemp/Lotemp Kids susp: Each 1 teaspoonful (5 ml) contains Paracetamol 120 mg.
Register or sign in to continue
Asia's one-stop resource for medical news, clinical reference and education
Already a member? Sign in